# SDR CALA2016082200554

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 70,615 hours, 7,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 TO 50  BLINKING ON AND OFF LIKE A WIRE SHORTED.  REPLACED BATTERY PACK M6010.REF 33-51-04. EMER LIGHTS OP''S CHECKED GOOD.
